# SDR REXA2016080201455

- Difficulty date: August 2, 2016
- Submitted: August 5, 2016
- Operation: Air carrier
- Aircraft: N8839E
- Make and model: Cndair CL6002B19
- Aircraft serial: 7839
- Aircraft time: 27,004 hours, 24,494 cycles
- System (JASC): 3530 · Portable Oxygen System
- Part: Oxygen Mask
- Condition: Defective
- Location: Portable O2
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

1 EA BLUE 4LPM MASK FAILS LEAK CHECK ON 1 EA PORTABLE OXYGEN BOTTLE.  R & R 1 EA 4LPM BLUE OXYGEN MASK IAW TS 000340-2012 & AMM 35-31-01.
